MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE® POWER MODULE (N/A); VENTRICULAR (ASSIST) BYPASS
Model Number 1340
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a - no patient involved.No further info was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that a hospital owned power module (pm) was sent to tech services for a repair quote.There was no patient involved in the event.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of damaged housing on the power module (b)(6) was confirmed via testing of the returned product.The unit was returned to the pleasanton service depot and upon visual inspection reveals damaged housing and a damaged user interface (ui) overlay.The unit was repaired and functioned as intended.The unit was then returned to the customer.A root cause for the reported event could not be conclusively determined through this investigation.The device history records were reviewed and the records revealed no deviations from manufacturing and qa specifications.The patient handbook cautions the users to call their hospital contacts if they think, for any reason, any portion of their equipment is not functioning as usual, is broken, or they are uncomfortable with the operation of the equipment.The current revision of the instructions for use (ifu) can be found on the eifu page of the abbott website.Heartmate 3 instructions for use (ifu) section 4 - ¿system monitor¿ and heartmate 3 patient handbook section 6 - caring for the equipment¿ explain how to properly handle the power module and cables to prevent damage.Heartmate 3 instructions for use section 7- ¿alarms and troubleshooting¿ and heartmate 3 patient handbook section 5 - ¿alarms and troubleshooting¿ explain how to properly interpret and troubleshoot atypical alarms.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE® POWER MODULE (N/A)
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23725927
Report Number2916596-2025-07600
Device Sequence Number18823116
Product Code DSQ
UDI-Device Identifier00813024010654
UDI-Public(01)00813024010654(11)111001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1340
Device Catalogue Number1340
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown